The Michigan Mathematical Journal

Proper holomorphic maps between balls of different dimensions.

John P. D'Angelo

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 35, Issue 1 (1988), 83-90.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003683

Digital Object Identifier
doi:10.1307/mmj/1029003683

Mathematical Reviews number (MathSciNet)
MR931941

Zentralblatt MATH identifier
0651.32014

Subjects
Primary: 32H35: Proper mappings, finiteness theorems

Citation

D'Angelo, John P. Proper holomorphic maps between balls of different dimensions. Michigan Math. J. 35 (1988), no. 1, 83--90. doi:10.1307/mmj/1029003683. https://projecteuclid.org/euclid.mmj/1029003683


Export citation

See also

  • Part II: John P. D'Angelo. Polynomial proper holomorphic mappings between balls. II. Michigan Math J. 38 (1991), no. 1, 53-65.